St. Petersburg, 199178, Russia, The 14th line of the Vasilievsky Island house 29 B
(812) 363-68-71, (812) 363-68-72
ru en
Yurii Belov
Yurii Belov
Contacts:

14th Line 29B, Vasilyevsky Island, St.Petersburg, 199178, Russia

j_b_juri_belov@mail.ru

http://math-cs.spbu.ru/people/belov-yu-s/

Reception hours:

Tuesday 3:00pm - 5:00pm


Education

06.2016 — Doctor of Science (Real, Complex, and Functional Analysis)
Thesis title: Hilbert spaces of entire functions (systems of reproducing kernels, bases, completeness of mixed systems, spectral synthesis problems)

05.2008 — PhD (Real, Complex, and Functional Analysis)
Thesis title: Moduli of Functions in Model Subspaces of Hardy Space H^2
PhD advisor: V.Khavin

06.2003 — Specialist degree (highest distinction, summa cum laude)
Place of the defense: Saint Petersburg State University


Scientific interests

  • De Branges Spaces
  • properties of systems of reproducing kernels
  • spectral synthesis
  • Fock spaces
  • other spaces of entire functions

Selected publications

Preprints

  1. A. Baranov, Y. Belov, A. Borichev, Summability properties of Gabor expansions, https://arxiv.org/abs/1706.05685;
  2. A. Baranov, Y. Belov, A. Borichev, The Young type theorem in weighted Fock spaces, https://arxiv.org/abs/1705.05778;
  3. К. Федоровский, Ю. Белов, Модельные пространства, содержащие однолистные функции, принято к печати в “Успехи математических наук”;
  4. A. Baranov, Y.Belov, Synthesable invariant subspaces, https://arxiv.org/abs/1607.08392.

Publications

  1. A. Baranov, Y. Belov, A. Ulanovskii, Gap Theorem for Separated Sequences without Pain, Journal of Fourier Analysis and Applications, (2017), Vol. 23, Iss. 4, pp 877–885;
  2. A.Baranov, Y. Belov, A. Poltoratski, De Branges functions of Shroedinger equations, Collectanea Mathematica, (2017), 68:2, 251-263;
  3. A.Baranov, Y. Belov, A. Borichev, Riesz bases of reproducing kernels in Fock type spaces and de Branges spaces, Studia mathematica, (2017), 236, 127-142;
  4. A.Baranov, Y. Belov, Spectral synthesis for operators and systems, Eur. Math. Soc. Newsl. (2017), N103, pp. 11-18 (review).
  5. Y. Belov, Y. Lyubarskii, On summation of non-harmonic Fourier series, Constructive Approximation, (2016), Vol. 43:2, рр. 291-309;
  6. Y. Belov, Bessel Sequences with Finite Upper Density in the de Branges Spaces, (Russian) Algebra i Analiz 27 (2015), no. 4, 15-27;
  7. Y. Belov, Uniqueness of Gabor series, Applied and Computational Harmonic Analysis 39 (2015), pp. 545-551;
  8. Y. Belov, V. Havin, The Beurling-Malliavin Multiplier Theorem and its analogs for the de Branges spaces, Springer series: Operator theory, ed. Alpay. 2015. Vol. 1. P. 581-609;
  9. A. Baranov, Y. Belov, A. Borichev, Spectral synthesis in de Branges spaces, Geometric and Functional Analysis, (2015), Vol. 25, Iss. 2: pp. 417-452;
  10. E. Abakumov, A. Baranov, Y. Belov, Localization of zeros for Cauchy transforms, International Mathematics Research Notices, (2015), Vol. 2015, pp. 6699-6733;
  11. A.Aleman, A. Baranov, Y. Belov, Subspaces of $C^\infty$ invariant under the differentiation, Journal of Functional Analysis 268 (2015), 2421–2439;
  12. Y. Belov, Complementability of exponential systems, C. R. Math. Acad. Sci. Paris, 353 (2015), 215-218;
  13. A. Baranov, Y. Belov, A.Borichev, D. Yakubovich, Recent developments in spectral synthesis for exponential systems and for non-self-adjoint operators, Recent Trends in Analysis Proceedings of the conferenece in honor of Nikolai Nikolski, Theta Foundation, Bucharest, (2013), 17-34;
  14. A. Baranov, Y.Belov, A.Borichev, Hereditary completeness for systems of exponentials and reproducing kernels, Advances in Mathematics 235 (2013), 525-554;
  15. A. Baranov, Y.Belov, A.Borichev, A restricted shift completeness problem, Journal of Functional Analysis 263 (2012), 1887-1893;
  16. A. Baranov, Y.Belov, System of reproducing kernels and their biorthogonal: completeness or non-completeness? International Math Research Notes 22 (2011), 5076-5108;
  17. Y. Belov, T. Mengestie, K. Seip, Discrete Hilbert transforms on sparse sequences, Proc. of London Math. Society (2011), Vol. 103, 73-105;
  18. Y. Belov, T. Mengestie, and K. Seip, Unitary discrete Hilbert transforms, Journal D'Analyse Mathematique (2010), Vol.112, p.383-395;
  19. Y. Belov, Necessary conditions for the admissibility of majorants for some model subspace, (Russian) Algebra i Analiz 20 (2008), no. 4, 1-26; translation in St. Petersburg Math. J. 20 (2009), no. 4, 507-525;
  20. Y.Belov, Model functions with an almost prescribed modulus, (Russian) Algebra i Analiz 20 (2008), no. 2, 3-18; translation in St. Petersburg Math. J. 20 (2009), no. 2, 163-174;
  21. Y. Belov, Criteria for the admissibility of majorants for model subspaces with a rapidly increasing argument of the generating inner function, (Russian) Zap. Nauchn. Sem.St.- Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 345 (2007), Issled. po Linein. Oper. i Teor. Funkts. 34, 55-84, 141; translation in J. Math. Sci. (N. Y.) 148 (2008), no. 6, 813-829;
  22. Y.Belov, V.P.Khavin, On a theorem of I. I. Privalov on the Hilbert transform of Lipschitz functions, (Russian) Mat. Fiz. Anal. Geom. 11 (2004), no. 4, 380-407

Additional Information

Married, 2 sons.


Teaching

Course name
Year
Semester
Role
Course name
Year
2017–2018
Semester
V
Role
Teaching assistant
Course name
Year
2017–2018
Semester
V
Role
Teaching assistant
Course name
Year
2017–2018
Semester
III, IV
Role
Lecturer
Year
2017–2018
Semester
VI
Role
Teaching assistant